# SDR CA960924010

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN02
- Condition: Split
- Location: Nlg Actuator
- Component: Boeing, BACH8B04NN02
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR UNSAFE LIGHT ON WITH GEAR SELECTED UP. HYDRAULIC LINE TO UPLOCK ACTUATOR SPLIT, REPLACED.
